Przejdź do sekcji głównej Przejdź do głównego menu Przejdź do stopki
  • Zaloguj
  • Język
    • English
    • Język Polski
  • Menu
  • Strona domowa
  • Aktualny numer
  • Online First
  • Archiwum
  • O czasopiśmie
    • O czasopiśmie
    • Przesyłanie tekstów
    • Zespół redakcyjny
    • Polityka prywatności
    • Kontakt
  • Zaloguj
  • Język:
  • English
  • Język Polski

Topological Methods in Nonlinear Analysis

A nonlocal logistic equation with nonlinear advection term
  • Strona domowa
  • /
  • A nonlocal logistic equation with nonlinear advection term
  1. Strona domowa /
  2. Archiwum /
  3. Vol 67, No 2 (June 2026) /
  4. Articles

A nonlocal logistic equation with nonlinear advection term

Autor

  • Romildo N. de Lima https://orcid.org/0000-0002-9357-0824
  • Ronaldo C. Duarte https://orcid.org/0000-0002-5611-1901
  • Marco A. S. Souto https://orcid.org/0000-0002-2826-2534

DOI:

https://doi.org/10.12775/TMNA.2025.046

Słowa kluczowe

Bifurcations in context of PDE's, maximum principles in context of PDE's, nonlinear elliptic equations

Abstrakt

In this paper, we study a nonlocal logistic equation with nonlinear advection term \begin{equation}\label{Pp} \begin{cases} \displaystyle -\Delta u+\overrightarrow {\alpha}(x)\cdot {\nabla (u^p)} =\left(\lambda-\int_{\Omega}K(x,y)u^{\gamma}(y)dy \right)u &\mbox{in }\Omega,\\ u=0 &\mbox{ on }\partial\Omega, \end{cases} \tag{\rom{P}$_p$} \end{equation} where $\Omega\subset\R^N$, $N\geq1$, is a bounded domain with smooth boundary, $\overline{\alpha}(x)=(\alpha_1(x),\dots,\alpha_N(x))$ is a flow satisfying suitable condition, $\gamma> 0$, $p\geq1$, $\lambda\in\R$ and $K\colon \Omega\times\Omega\rightarrow\R$ is a nonnegative function with $K\in L^{\infty}(\Omega\times\Omega)$ and verifying other conditions that will be detailed below. It is very important to note that, this equation is not the classic logistic equation due to the inclusion of the term $\overline{\alpha}(x)\cdot \nabla (u^p)$, moreover, the inclusion of the integral nonlocal term on the right-hand side makes the problem closer to a real world situation.

Bibliografia

W. Allegretto and P. Nistri, On a class of nonlocal problems with applications to mathematical biology, Differential Equations with Applications to Biology, Fields Institute Communications, vol. 21, Amer. Math. Soc., Providence, RI, 1999, pp. 1–14.

C.O. Alves, M. Delgado, M.A.S. Souto and A. Suárez, Existence of positive solution of a nonlocal logistic population model, Z. Angew. Math. Phys. 66 (2015), 943–953.

F. Belgacem and C. Cosner, The effects of dispersal along environmental gradients on the dynamics of populations in heterogeneous environments, Can. Appl. Math. Q. 3 (1995), 379–397.

R.S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, Wiley Series in Mathematical and Computational Biology, John Wiley & Sons, 2003.

R.S. Cantrell and C. Cosner, Diffusive logistic equations with indefinite weights: Population models in disrupted environments II, SIAM J. Math. Anal. 22 (1991), 1043–1064.

S. Chen and J. Shi, Stability and Hopf bifurcation in a diffusive logistic population model with nonlocal delay effect, J. Differential Equations 253 (2012), 3440–3470.

M. Chipot, Remarks on Some Class of Nonlocal Elliptic Problems, Recent Advances on Elliptic and Parabolic Issues, World Scientific, 2006, pp. 79–102.

W. Cintra, M. Montenegro and A. Suárez, The logistic equation with nonlinear advection term, Nonlinear Anal. 65 (2022), 103503.

W. Cintra, C. Morales-Rodrigo and A. Suárez, Coexistence states in a cross-diffusion system of a predator-prey model with predator satiation term, Math. Models Methods Appl. Sci. 28 (2018), no. 11, 2131–2159.

F. J. S. A. Corra, M. Delgado and A. Surez, Some nonlinear heterogeneous problems with nonlocal reaction term, Advances in Differential Equations, 16, (2011) 623-641.

C. Cosner, Reaction-diffusion-advection models for the effects and evolution of dispersal, Discrete Contin. Dyn. Syst. 34 (2014), 1701–1745.

J. Coville, Convergence to equilibrium for positive solutions of some mutation-selection model, 2013, hal-00855334.

R.N. de Lima and M.A.S. Souto, Existence of positive solution for a system of elliptic equations via bifurcation theory, J. Math. Anal. Appl. 457 (2018), 287–304.

M. Delgado, I.B.M. Duarte and A. Suárez, Nonlocal singular elliptic system arising from the amoeba–bacteria population dynamics, Commun. Contemp. Math. 21 (2019), no. 07, 1850051.

D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224, no. 2, Springer, Berline, 1977.

H. Leman, S. Méléard and S. Mirrahimi, Influence of a spatial structure on the long time behavior of a competitive Lotka–Volterra type system, Discrete Contin. Dyn. Syst. Ser. B 20 (2015), no. 2, 469–493.

C.V. Pao, Eigenvalue problems of a degenerate quasilinear elliptic equation, Rocky Mountain J. Math. 40 (2010), 305–311.

P. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487–513.

L. Sun, J. Shi and Y. Wang, Existence and uniqueness of steady state solutions of a nonlocal diffusive logistic equation, Z. Angew. Math. Phys. 64 (2013), 1267–1278.

K. Umezu, Logistic elliptic equation with a nonlinear boundary condition arising from coastal fishery harvesting, Nonlinear Anal. 70 (2023), 103788.

Pobrania

  • PREVIEW (English)
  • FULL TEXT (English)

Opublikowane

2026-03-22

Jak cytować

1.
DE LIMA, Romildo N., DUARTE, Ronaldo C. & SOUTO, Marco A. S. A nonlocal logistic equation with nonlinear advection term. Topological Methods in Nonlinear Analysis [online]. 22 marzec 2026, T. 67, nr 2, s. 573–588. [udostępniono 29.10.2026]. DOI 10.12775/TMNA.2025.046.
  • PN-ISO 690 (Polski)
  • ACM
  • ACS
  • APA
  • ABNT
  • Chicago
  • Harvard
  • IEEE
  • MLA
  • Turabian
  • Vancouver
Pobierz cytowania
  • Endnote/Zotero/Mendeley (RIS)
  • BibTeX

Numer

Vol 67, No 2 (June 2026)

Dział

Articles

Licencja

Prawa autorskie (c) 2026 Romildo N. de Lima, Ronaldo C. Duarte, Marco A. S. Souto

Creative Commons License

Utwór dostępny jest na licencji Creative Commons Uznanie autorstwa – Bez utworów zależnych 4.0 Międzynarodowe.

Statystyki

Liczba wyświetleń i pobrań: 0
Liczba cytowań: 0

Wyszukiwanie

Wyszukiwanie

Przeglądaj

  • Lista archiwalnych numerów

Użytkownik

Użytkownik

Aktualny numer

  • Logo Atom
  • Logo RSS2
  • Logo RSS1

Newsletter

Zapisz się Wypisz się
W górę

Akademicka Platforma Czasopism

Najlepsze czasopisma naukowe i akademickie w jednym miejscu

apcz.umk.pl

Partnerzy platformy czasopism

  • Akademia Ignatianum w Krakowie
  • Akademickie Towarzystwo Andragogiczne
  • Fundacja Copernicus na rzecz Rozwoju Badań Naukowych
  • Instytut Historii im. Tadeusza Manteuffla Polskiej Akademii Nauk
  • Instytut Kultur Śródziemnomorskich i Orientalnych PAN
  • Instytut Tomistyczny
  • Karmelitański Instytut Duchowości w Krakowie
  • Ministerstwo Kultury i Dziedzictwa Narodowego
  • Państwowa Akademia Nauk Stosowanych w Krośnie
  • Państwowa Akademia Nauk Stosowanych we Włocławku
  • Państwowa Wyższa Szkoła Zawodowa im. Stanisława Pigonia w Krośnie
  • Polska Fundacja Przemysłu Kosmicznego
  • Polskie Towarzystwo Ekonomiczne
  • Polskie Towarzystwo Ludoznawcze
  • Towarzystwo Miłośników Torunia
  • Towarzystwo Naukowe w Toruniu
  • Uniwersytet im. Adama Mickiewicza w Poznaniu
  • Uniwersytet Komisji Edukacji Narodowej w Krakowie
  • Uniwersytet Mikołaja Kopernika
  • Uniwersytet w Białymstoku
  • Uniwersytet Warszawski
  • Wojewódzka Biblioteka Publiczna - Książnica Kopernikańska
  • Wyższe Seminarium Duchowne w Pelplinie / Wydawnictwo Diecezjalne „Bernardinum" w Pelplinie

© 2021- Uniwersytet Mikołaja Kopernika w Toruniu Deklaracja dostępności Sklep wydawnictwa